Non-saturation of the nonstationary ideal on P κ (λ) in case κ ≤ cf (λ) < λ - Normandie Université Access content directly
Journal Articles Archive for Mathematical Logic Year : 2012

Non-saturation of the nonstationary ideal on P κ (λ) in case κ ≤ cf (λ) < λ

Abstract

Given a regular cardinal κ > ω 1 and a cardinal λ with κ ≤ cf (λ) < λ, we show that NS κ,λ | T is not λ+-saturated, where T is the set of all a∈Pκ(λ) such that |a|=|a∩κ| and cf(sup(a∩κ))=cf(sup(a))=ω.

Keywords

Domains

Logic [math.LO]

Dates and versions

hal-02145592 , version 1 (03-06-2019)

Identifiers

Cite

Pierre Matet. Non-saturation of the nonstationary ideal on P κ (λ) in case κ ≤ cf (λ) < λ. Archive for Mathematical Logic, 2012, 51 (3-4), pp.425-432. ⟨10.1007/s00153-012-0270-2⟩. ⟨hal-02145592⟩
27 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More